Robustness of multi-grid applied to anisotropic equations on convex domains with re-entrant corners.
Numerische Mathematik, Tome 66 (1993) no. 3, pp. 373-398
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
second order elliptic equation, finite elements, error estimates, - shaped domain, -cycle multigrid, anisotropic equations, robustness, Gauss-Seidel smoothers
@article{NUMA_1993__66_3_133768,
author = {Rob Stevenson},
title = {Robustness of multi-grid applied to anisotropic equations on convex domains with re-entrant corners.},
journal = {Numerische Mathematik},
pages = {373--398},
year = {1993},
volume = {66},
number = {3},
zbl = {0791.65090},
url = {http://geodesic.mathdoc.fr/item/NUMA_1993__66_3_133768/}
}
Rob Stevenson. Robustness of multi-grid applied to anisotropic equations on convex domains with re-entrant corners.. Numerische Mathematik, Tome 66 (1993) no. 3, pp. 373-398. http://geodesic.mathdoc.fr/item/NUMA_1993__66_3_133768/